Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe pain in feet, blood sugar level high, gradually reducing. Reason for pain?

Hi, i am 29 yr old male Height - 5 7 weight about 70 kgs. I had blood sugar levels (250-300) about 3 months back (that time 3 months avg was about 13.6%). Last month my sugar level was 140(3 months avg - 8.6%). last week - 112 (3 months avg - 7%). But i am still feeling pain in my feet . Also, while driving, the pain increases
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi sameer ! These thing you have to do! Take control over your weight. Now if this is your random glucose then 112 is not high take some sugar for energy, as i can feel how weak you feel daily. Do exercise or running too. But now you have pain, take dicofenac tab, wash leg with soft soap. Don't use hard brush. Wear diabetic special socks. If still pain do little massage. Phew! I hope my knowledge helped you. Take care. Be fit. Bye.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor